Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

TB in sacroiliac joint. Severe radiating pain. Took AKT4, AKT3, cinex. Now HLA B27 positive. Concerned?

Hello, I have been diagnosed TB in my left SI joint in the month of August'12. I took AKT4 for 2 months and then AKT3 for 4 months. After that i am taking R Cinex 600 from last 2 months(aprox).
I was initially on bed rest for 3 months. After that i have joined back the office.
I have few questions like in my MRI report TB was detected in my Left SI joints but sometimes i have seviour pain in my right SI joint also which flows towards the lower of the leg. Sometimes it pain in both SI joints, and some times i feels no pain. Now I am bit confused, what is going on.

In my recent test of HLA B27, it was positive. Is it a serious concern....Please guide
Asked On : Thu, 2 May 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Diabetologist 's  Response

You have taken Anti Tuberculosis treatment for TB of the Left sacroiliac joint.
Now you're experiencing pain in the right sacroiliac joint and radiating pain to the legs also.
You're positive for HLA B27.
This is diagnostic of Ankylosing spondylitis.
It is a chronic inflammatory rheumatic disease.
This disease can occur within the families due to strong genetic predisposition.
Consult a rheumatologist.
Answered: Tue, 21 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor